# SDR SIMA20190628003

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 30,868 hours, 26,486 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 28558
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER LANDING GEAR RETRACTION RUMBLING NOISE IN NOSE AREA. NOISE INTESIFIED WITH SPEED. DURING GEAR EXTENSION, NOISE BECAME QUIETER AND SOUNDED LIKE NORMAL WITH GEAR EXTENDED. C/A-REMOVED ANSD REPLACED NLG DOOR SEQUENCE PROX SWITCH IAW AMM 32-63-03. SEE LOG PAGE 4530783 ITEM #2 FOR OPS CHECKS.
